Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ASAHI INTECC SION BLUE; GUIDE WIRE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ASAHI INTECC SION BLUE; GUIDE WIRE
Model Number
AHW14R104S
Health Effect - Clinical Code
Device Embedded In Tissue or Plaque (3165)
Date of Event
08/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
(b)(6) 2022 with dr (b)(6).The radiopaque tip just tears apart and he left the distal part in the distal rca.He tried to removed but he couldn't.
New Search
Submit an Adverse Event Report
Brand Name
SION BLUE
Common Device Name
GUIDE WIRE
Manufacturer
(Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA 489-0071
MDR Report Key
15237592
Report Number
3004718255-2022-00271
Device Sequence Number
4900258
Product Code
DQX
UDI-Device Identifier
04547327133012
UDI-Public
(01)04547327133012(17)250228(10)220226A59A
Combination Product (Y/N)
N
Initial Reporter State
NM
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
08/16/2022
Report Date
(Section F)
08/16/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
02/28/2025
Device Model Number
AHW14R104S
Device Catalogue Number
AHW14R104S
Device Lot Number
220226A59A
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
08/03/2022
Device Age
4 MO
Event Location
Hospital
Date Report to Manufacturer
08/16/2022
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
08/16/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
75 YR
Patient Sex
Female
Patient Weight
97 KG
Date Report Sent to FDA
08/16/2022